# SDR CALA2013123194078

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 55,960 hours, 6,475 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR MONITOR EICAS STATUS MESSAGE DISPLAYED.  PRI & ALT LG POSITION INDICATION DISAGREE.  SELECTED LG MX MESSAGE OR LOSS OF EITHER PSEU BUS OR SELECTED PSEU FAULT. FOUND CMC MX MESSAGE 32718 & 32678 DISPLAYED AS AN INACTIVE INTERMITTENT FAULT AT CLIMB. CONFIRMED TARGET SENSOR CLEARANCE NORMAL & PERFORMED BODY GEAR DOOR WARNING SENSOR TEST IAW AMM 32-61-31.  NO PREVIOUS 25577 HISTORY, BODY GEAR INDICATION SYS SERVICEABLE.
